# SDR CA001013031

- Difficulty date: September 26, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A300 B4-203
- Aircraft time: 43,232 hours
- Engine: Ge CF650C2
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: A0007022002664
- Condition: Failed
- Location: Apu Bay
- Component: Apu Core Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: K, A, J
- Precautionary procedure: O

## Discrepancy

(CAN) APU WAS BELCHING OUT SMOKE AND FLAMES. APU OIL LEVEL SHOWED NO INDICATION. APU SHUTDOWN BY FLIGHT CREW. MAINTENANCE INSPECTED TURBINE AND EXTERIOR OF APU PLUS AIRCRAFT STRUCTURE FOR ANY SIGNS OF DAMAGE. NO DEFECTS WERE FOUND. APU SERVICED WITH 8L OF OIL. ONE START ATTEMPT WAS CARRIED OUT WITH THE SAME RESULTS. AFTER 15 SECONDS OIL LEVEL DROPPED 2L.
